MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYR10ML LL W/NDL 18X1-1/2 BLUNT FILL; PISON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYR10ML LL W/NDL 18X1-1/2 BLUNT FILL; PISON SYRINGE
Catalog Number 305064
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a piece of plastic was found inside of bd syr10ml ll w/ndl 18x1-1/2 blunt fill.Reported by customer: "we recently had a safety sos for an item that may have had some plastic in it.It was a 10ml luer syringe combo with blunt fill 18g x 1 ½¿ needle (305064), lot number 8266928.".
 
Event or Problem Description
It was reported that a piece of plastic was found inside of bd syr¿10ml ll w/ndl 18x1-1/2 blunt fill.Reported by customer: "we recently had a safety sos for an item that may have had some plastic in it.It was a 10ml luer syringe combo with blunt fill 18g x 1 ½¿ needle (305064), lot number 8266928.".
 
Additional Manufacturer Narrative
H.6.Investigation: three photos were received and evaluated.One photo displayed an open blister pack from batch #8266928 (p/n 305064).Two photos displayed a loose 10ml syringe with 7.5ml of clear fluid and a red tip cap.It was observed in the photos of the syringes, there was an anomaly present, but a determination could not be made for the origin or composition.It appeared it could have been a scratch on the barrel or a plastic fiber in the fluid path.The syringe in the photos was also been manipulated so the defect cannot be confirmed.Root cause not defined since defects were not confirmed in the photos received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
BD SYR10ML LL W/NDL 18X1-1/2 BLUNT FILL
Common Device Name
PISON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8421932
Report Number1213809-2019-00336
Device Sequence Number277779
Product Code FMF
UDI-Device Identifier30382903050643
UDI-Public30382903050643
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2023
Device Catalogue Number305064
Device Lot Number8266928
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date04/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;